# SDR QXEA200700367

- Difficulty date: March 12, 2004
- Submitted: March 16, 2007
- Operation: Air carrier
- Aircraft: N424QX
- Make and model: Bombdr DHC8402
- Aircraft serial: 4006
- Aircraft time: 13,175 hours, 9,784 cycles
- System (JASC): 5100 · Standard Practices/Structures
- Part: Unknown
- Condition: Unknown
- Location: Control Wheel
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PDX FLIGHT NR 2325: AFTER CONTROL WHEEL CHECK, WHEEL TILTED 25 DEGREES TO THE RIGHT.  AIRCRAFT RETURNED TO GATE.  MAINTENANCE INSPECTED LEFT AND RIGHT AILERONS.  NO DEFECTS NOTED.  C/W TRAVEL OPS CHECK OF AILERON TRIM.  CHECKS GOOD.  C/W OPS TEST OF AILERON CONTROL SYSTEM IAW TASK 27-10-00-710-801.  NO DEFECTS NOTED.  CONTROL WHEEL CHECKS GOOD.  NO PARTS REPLACED.  AIRCRAFT RETURNED TO SERVICE.
